# SDR GUUA93723060111A

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 32,254 hours, 39,325 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 6226520008
- Part serial: 5KRF
- Condition: Shorted
- Location: Hf System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

NR 2 COMM FAILED ACCOMPANIED BY SMOKE.  INSPECTED WIRING BEHIND RADIO PANEL, NO DEFECTS NOTED.  REPLACED COMM NR 2 RADIO, RAN UNIT FIFTEEN MINUTES, NO DEFECTS NOTED.
